# SDR EIAA980140

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Pylon Wing
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C5/D' CHECK INSPECTION, ALL PYLON WING UPPER LINK FITTING OUTER LUG FACES FOUND CORRODED.  PYLON NR 1 AND NR 4, CORROSION BLENDED OUT.  BUSHINGS FABRICATED AND INSTALLED IAW SB 54-2164 AND HAECO RS R57-04-33646.  PYLON NR 2 AND NR 3, CORROSION BLENDED OUT AND REPAIRED IAW SB 54-2164, AND HAECO RS R57-04-33621.  (X)
